MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 8 FR. PTFE PEEL-APART PERCUTANEOUS INTRODUCER KIT; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 8 FR. PTFE PEEL-APART PERCUTANEOUS INTRODUCER KIT; PORT AND CATHETER ACCESSORIES
Catalog Number 0607780
Medical Device Problem Codes Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284); Device Contamination with Chemical or Other Material (2944); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient was prepped for a port placement procedure and it was found that the ptfe peel-apart percutaneous introducer kit allegedly damaged upon delivery.Further it was noted that there was oil looking stain on package which was clearly a contamination.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported device could not be used and oil stain on packaging as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G2, g3, h6 (component, method).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient was prepped for a port placement procedure and it was found that the ptfe peel-apart percutaneous introducer kit allegedly damaged upon delivery.Further, it was noted that there was oil looking stain on package which was clearly a contamination.There was no patient contact.

Brand Name
8 FR. PTFE PEEL-APART PERCUTANEOUS INTRODUCER KIT
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22552912
Report Number3006260740-2025-05011
Device Sequence Number9566554
Product Code DYB
UDI-Device Identifier00801741038358
UDI-Public(01)00801741038358(17)280630(10)REHX3497
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K860432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0607780
Device Lot NumberREHX3497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown